MAUDE Adverse Event Report: MEDTRONIC, INC. PATIENT CONNECTOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MEDTRONIC, INC. PATIENT CONNECTOR; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24967
Medical Device Problem Codes Communication or Transmission Problem (2896); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a implantation, the patient connector lost connection to the mobile programmer application and the implantable device.It was noted that the telemetry strength fluctuated from three bars to one bar, then lost connection entirely without any apparent movement or change.It was further noted that the issue was particularly evident during threshold testing with drop before the threshold test could be completed and the electrograms (egm) display intermittently dropped out, showing white dots.Troubleshooting steps were taken to include swapping out the application, however connection continued to drop out.No patient complications have been reported as a result of this event.Application version: 4.4.2.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the patient connector lost connection was confirmed.Analysis of the service logs found the customer comment that the electrograms (egm) display intermittently dropped out was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PATIENT CONNECTOR
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23412039
Report Number2182208-2025-07471
Device Sequence Number10407735
Product Code OSR
UDI-Device Identifier00763000060428
UDI-Public(01)00763000060428(11)181207
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24967
Device Catalogue Number24967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age83 YR
Patient SexMale